Extension sets, affine designs, and Hamada’s conjecture

Export metadata

Statistics

Number of document requests

Additional Services

Share in Twitter Search Google Scholar
Metadaten
Author:Dieter JungnickelORCiDGND, Yue Zhou, Vladimir D. Tonchev
Frontdoor URLhttps://opus.bibliothek.uni-augsburg.de/opus4/64728
ISSN:0925-1022OPAC
ISSN:1573-7586OPAC
Parent Title (English):Designs, Codes and Cryptography
Publisher:Springer
Place of publication:Berlin [u.a.]
Type:Article
Language:English
Year of first Publication:2017
Release Date:2019/11/08
Tag:Applied Mathematics; Computer Science Applications
Volume:86
Issue:3
First Page:587
Last Page:610
DOI:https://doi.org/10.1007/s10623-017-0344-6
Institutes:Mathematisch-Naturwissenschaftlich-Technische Fakultät
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik
Mathematisch-Naturwissenschaftlich-Technische Fakultät / Institut für Mathematik / Diskrete Mathematik, Optimierung und Operations Research